MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ICON SERIES CPAP; BZD

FISHER & PAYKEL HEALTHCARE LTD ICON SERIES CPAP; BZD
Model Number ICONPBN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint icon cpap was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer.Results: customer reported that the icon cpap has a frayed power cord.Conclusion: based on the information we are unable to determine what caused the reported failure.During initial assembly of the icon cpap, all power cords are visually inspected for damage.Once the assembly process is completed, all icon cpap devices are visually inspected again before release for distribution.This suggests the damage occured after it had been distributed.The icon cpap is designed to the electrical safety standards, ul60601-1 and as/nzs 3200.1.The materials used in the thermoplastic components of the mains connector and the cases are flame retardant according to ul 60601-1 and as/nzs 3200.1.Our user instructions that accompany the icon state the following: - "only operate if the device, power cord and plug are dry and in good working order." - "do not operate the device, water chamber or breathing tube if it is dropped, damaged or not working as intended.".
 
Event or Problem Description
A healthcare facility in (b)(6) reported that an icon cpap humidifier had a frayed power cord.There was no reported patient involvement.

Brand Name
ICON SERIES CPAP
Common Device Name
BZD
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key9850385
Report Number9611451-2020-00279
Device Sequence Number19018379
Product Code BZD
UDI-Device Identifier09420012425034
UDI-Public(01)09420012425034(10)2100035164(11)160322
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K094040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICONPBN
Device Catalogue NumberICONPBN
Device Lot Number2100035164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1